Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Rituxan

Rituxan

My Dr wants me to try rituxan after years of Copaxone. Just concerned about side effects...

A MyMSTeam Member said:

I used to be on copaxone until I had skin issues (I didn't take it because I had bad pain from my skin growing too hard. I was then put on tysabri. I loved it heh. I then got the antibiodies for the JC virus. I was then put on rotuxan. I hate the 6 hours it took the first dose but the next were only four. I don't think it is any worse than the side effects of tysabri.

posted over 5 years ago
A MyMSTeam Member said:

Hi, I've been on Rituxin several times. It lasts for months. I haven't found any real side effect to repot with the exception of being tired for a week or so, after the infusion. Along with the infusion they also give you an I/v of Benedryl and one of solumedrol , both are used to reduce the possibilities of severe side effects. You will get 2infusiobs 2weeks apart. I. Think you'll find the same experience. Besides MS I also have RA and the Rituxin helps both diseases. Give it a try, you might feel much better. Good luck AmyLea.

posted over 5 years ago
A MyMSTeam Member said:

They do Rituxan in two intervals 2 weeks apart You get a Tylenol, A shot of Benedryl (for itching) and a shot of Sodium-Medrol an hour before starting Takes about 4-5 hours in all Have to do blood work before first treatment too Do every six months for mine

posted over 5 years ago
A MyMSTeam Member said:

@A MyMSTeam Member, would your recommend rituximab for patients who have had trouble with Copaxone?

posted about 5 years ago
A MyMSTeam Member said:

no problems with rituximab so far. Looking forward to my next dose. Starting to Dragg my butt lately.. legs....... Brain..............

posted over 5 years ago
Already a Member? Log in